Jump to content
Important Survey - Please Participate ×

Help!...I desperately need a friend who understands!!


[An...]

Recommended Posts

I feel like My skin is on fire! I'm constantly having hot flashes and horrible night sweats that wake me up at night. I want to pace constantly like a caged tiger. My mornings are pure hell!! I haven't eaten very much for weeks! I'm loosing weight and now for the past week I wake at 4 in the morning and can't go back to sleep. I don't want the sun to rise because I dread the vicious cycle. I have a supportive husband But, I fear I am wearing him thin. I live in such fear and constant anxiety! Please someone tell me they have gone through the same thing!
Link to comment
Share on other sites

Your description matches my experince wihtout the husband part.

I'm sure I've worn everyone out.

Then I found this board.

Now I wear all of you out, but at least you all understand.

Link to comment
Share on other sites

I understand. I seriously do!

Especially the pacing part. I got insane energy as soon as I started tapered my and was even said I was a bipolar in hypo maniac phase. Things got better when I added another med to cope with withdrawal. But even know it's hard to feel properly tired. It just smooths me and knocks me out after a while...

 

 

Fear is obviously a normal reaction. I was and I still am scared. You haven't proceeded much in your withdrawal and your symptoms are still very bad. I suggest you to consider taking another med to get more comfortable and taper it after you heal from benzos. This changed my withdrawal experience a lot and sleeping decently makes a huge difference!

Link to comment
Share on other sites

I'm just over 2 months off now since jump.

 

Most days I'm cold now...go figure.

A lot of fatigue and lack of motivation.

Pain is only 20% or less of what it was.

Sleep is still sporadic but some days over 10 hours but usually in segments. (I track with a fitbit)

Caged animal is sleeping or lounging most days.

 

If you have not read the following, I highly suggest reading as it takes the fear out of this recovery.

What is happening to us:

http://www.benzobuddies.org/forum/index.php?topic=66397.0

 

Layman's Guide

http://www.benzobuddies.org/forum/index.php?topic=77803.msg1026651#msg1026651

 

Also:

The fastest and best whole body relief I've found is a hot bath.

It seems to give the nerves more information to process and reduces intensity.

Link to comment
Share on other sites

I understand. I havent slept in days, my heart races, i hope its not going to be like this the complete tsper. I have just started too
Link to comment
Share on other sites

Also, have you considered switching to Valium? Its longer half life should allow a smoother withdrawal since the blood levels tend to fluctuate less. The Ashton manual suggests this too. Personally, I tapered from Klonopin directly and doing -10% cuts every 10-14 days, but of course my journey isn't painless and I still am suffering a lot. I was suffering while still on the drug too because I hit tolerance withdrawal.

The Ashton manual also suggests if needed to consider alternative meds to deal with symptoms. I think the one I take is effective in keeping my anxiety under control since I don't even feel anxious. Some people rely on tryciclic antidepressants as sleep aids too and low dose antipsychotics like Seroquel and antihistamines just like Benadryl to get some sleep.

It's your choice, but if I were you I'd give some of them a go. Maybe start with Benadryl because it's not a psychodru. Try not to make a habit of none of these, anyway!

Link to comment
Share on other sites

×
×
  • Create New...